# SDR SWAA2021071279277

- Difficulty date: June 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RID ASSY. 4 (STAB STA 120.30) 2ND VERT STIFFENER IS CRACKED. ; / REMOVED RT HORIZONTAL STABILIZER INSPAR RIB LOCATED AT STAB STATION 120.30 IAW SRM 51-40-02-0G-0; [03] -SRM 55-10-09-2R-4 REMOVED DAMAGED SECTION ON RIB 3RD STIFFENER IAW SRM 55-10-09-2R-4 STEP 4 B (1); (2). CUTOUT DIMENSIONS: WEB L=0.575''; W=0.350''; VERTICAL STIFFENER L=2.600''; W=0.450''. [05] -HFEC CUT OUT EDGES ON RIB WEB AND VERTICAL STIFFENER.HFEC EXISTING HOLES WITHIN THE REPAIR AREA. [06] HFEC INSPECTED DAMAGE CUTOUT AND OPEN HOLES WITHIN THE REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURES 23 AND 16. NO CRACKS FOUND. CAL ID IS000450 DUE 12/2021 AND ATS1411 DUE 05/2022; [07] -PERFORMED A GENERAL VISUAL INSPECTION OF ALL AREAS WITHIN THE REPAIR AREA IAW SRM 55-10-09-2R-4 STEP 4 E. NO DISCREPANCIES FOUND. QC REQUIRED TO VERIFY.  -FABRICATED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4 F THRU 4 J. . VERIFIED FABRICATION OF REPAIR PARTS AND CHEMICAL CONVERSION PER SRM.; [09] -APPLIED PRIMER TO REPAIR PARTS AND RIB BARE METAL IAW SRM 55-10-09-2R-4 STEP 4 L. OK TO INSTALL REPAIR PARTS.; [10] VERIFIED PRIMER AND OK TO INSTALL; [11] -INSTALLED REPAIR PARTS ON RIB 2ND STIFFENER AREA IAW SRM 55-10-09-2R-4 STEP 4 M THRU 4 R. QC REQUIRED TO VERIFY INSTALLATION.;
